Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On free discrete subgroups of $\mathrm{Diff}(I)$

Azer Akhmedov

Algebraic & Geometric Topology 10 (2010) 2409–2418
Abstract

We prove that the free group F2 admits a faithful discrete representation into Diff+1[0,1]. We also prove that F2 admits a faithful discrete representation of bi-Lipschitz class into Homeo+[0,1]. Some properties of these representations are studied.

Keywords
diffeomorphisms of the interval, discrete representation, free groups
Mathematical Subject Classification 2000
Primary: 37E05
Secondary: 20F65
References
Publication
Received: 26 April 2010
Revised: 14 September 2010
Accepted: 15 September 2010
Published: 19 December 2010
Authors
Azer Akhmedov
Department of Mathematics
North Dakota State University
Fargo ND 58102
USA